# SDR CALA2009110500674

- Difficulty date: November 4, 2009
- Submitted: November 5, 2009
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 30,404 hours, 10,669 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1111
- Condition: Cracked
- Location: Bs 400  S8-9l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-53-3-0739 CABIN FRAME AT STA 400 BETWEEN STRINGER 8 AND 9 LEFT (PSU RAIL) CRACKED.  REPAIRED CABIN FRAME AT STA 400 BETWEEN STRINGER 8 AND 9 LEFT REF ECRA 5310-05038.
